# SDR HEEA0012208

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Limit Detector
- Part number: 214074280107
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FLICKERS ON AND OFF AT 100% ROTOR RPM AUDIO RPM SOUNDS IN WRONG RANGES.  CANNOT EXTINGUISH.
